# SDR DALA2021052402876

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 64,890 hours, 23,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: No Test
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7358645) DURING SCHEDULED SLIDE DEPLOYMENT IAW AMDS W/C 2500-7565 EMERGENCY LIGHTS FAILED TO ILLUMINATE. R&R L2 SLIDE PER JOB CARD 2560-4426.
